| Catalog Number |
383591 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics 22g x 1.00 in - 383591 - leakage.It was reported by customer that after placing a 22g diffusics, leaking of saline and blood appeared in the extension tubing "from the wings to where the clave is placed".This leaking occurred during flushing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo and 1 physical sample submitted for evaluation.The reported issue of leakage was confirmed upon inspection and testing of the samples.Analysis of the sample showed that upon visual inspection of the photo, no defect was observed and the evaluation of the physical sample a leak test was performed and the defect was observed and under magnification it was observed there is damage in the tube that was causing the leakage.However, bd was not able to determine the cause of the failure.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.